# SDR FDEA2020040310649

- Difficulty date: April 1, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: ANB70932
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR DOOR CENTER HINGE AREA FOUND CRACK AT STATION 1440. RIGHT HAND MAIN LANDING GEAR DOOR AT STATION 1440 CRACKED CENTER HINGE REMOVED   AND REPLACED AS PER SRM 51-35-01-0G. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
